# SDR GUUA03280701

- Difficulty date: March 28, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 20,670 hours, 35,372 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 1X2X136X60
- Condition: Odor
- Location: Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT OIL ODOR COMING FROM BLOWERS.  REPLACED AFT BLOWER MOTOR FILTERS.
